# SDR QXEA0300112

- Difficulty date: January 23, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 2,320 hours, 2,796 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GTF-ON FLIGHT NUMBER 2321, ON TAKEOFF ROTATION FUSELAGE DOORS CAUTION LIGHT ILLUMINATED.  FORWARD BAGGAGE DOOR LIGHT SHOWED OPEN.  UNABLE TO PRESSURIZE AIRCRAFT.  INSPECTED FORWARD CARGO DOOR AND SWITCHES.  CLEANED AND LUBED SWITCHES.  OPERATED DOOR, NO WARNINGS AT THIS TIME.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
